| Model Number |
MMT-723RNAP |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the customer experienced a high blood glucose level of 439 mg/dl.The customer also stated that the insulin pump received insulin flow blocked alarm.Troubleshooting was performed and the insulin exited at quick release.The customer declined the troubleshooting for high blood glucose and the insulin pump will not be returned for the analysis.